[Ibogaine] Star here

Sister sistereboga at yahoo.com
Sat Sep 21 06:50:02 CDT 2013


Randy... are you saying one mg of sub is small amt.  I am here to say that when it comes to sub there is no such thing as a small dose.  To say what will it hurt to stay on it for another yr?   Are you serious?
 
Star.....as a provider I prefer you go on H.  Less damage.  Do you really think you can ingest a partial agonist and not expect something to change to be able to use that partial agonist?  Do you really think something dosnt have to morph to be able to use that partial agonist?  Not a great plan to remain on sub but I guess its an option.


>________________________________
> From: Randy Faulconer <bicuitboy714 at gmail.com>
>To: The Ibogaine List <ibogaine at mindvox.com> 
>Sent: Saturday, September 21, 2013 7:38 AM
>Subject: Re: [Ibogaine] Star here
>  
>
>hey grrrl, how are ya? I know we have talked about this before but i'm
>gonna throw this out here. what would be wrong with being on 1 mg for
>a year or whatever. that amount of sub hurt you in the long run ya
>think?
>  still don't have the internet yet or i would expound on this.
>
>     peace love and backhands
>    randy
>
>On 9/20/13, star ray <earthshealing at hotmail.com> wrote:
>> Hey Val,  I had my real name also at the beginning, then later i googled
>> myself and saw a conversation come up... Oh crud, I freaked out so that is
>> why I am now Star...........
>> Now I have another question  for you guys... what about closed groups on
>> facebook, no one can see that group from your profile right??  I know if
>> they go to some closed groups you are on they may see your name, I am not
>> going to worry about that.... I feel like I live a double
>> life..............arggghhhh
>>
>> OK, on to more disturbing stuff, I am now 11 weeks off valium cold turkey, I
>> was taking 2.5 to 5 mg daily for two weeks,  getting better but still don't
>> feel like myself,  probably or maybe because I have tapered own to about .10
>> to .15 mg sub daily,  I want to just get off of it completely but my friends
>> will kill me cause the tennis season is hot and heavy an I know I will be
>> tired and not able to play.... isn't that stupid, neglecting my health and
>> emotions for tennis.  I know I am not taking much but I still feel like I
>> have lost my sense of joy........I have about 25 vicoprophen and 900 mg
>> hcl............I suppose I will wait to first of December and just stop and
>> do a flood a couple weeks later..............arggghhh, maybe I won't do a
>> flood and with the limited amount I am on I won't have much withdrawal...
>> and right at Christmas..............oh what a tangled web we weave when we
>> touch any DRUG at all........any suggestions would be greatly appreciated.
>>
>>
>>
>> Peace to all, STAR (hopefully shining soon)
>>
>
>  -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
>(][%]  :: http://mindvox.com/mailman/listinfo/ibogaine::  [%][)
>  -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>
>
>    
-------------- next part --------------
An HTML attachment was scrubbed...
URL: <http://www.mindvox.com/pipermail/ibogaine/attachments/20130921/d8507347/attachment.html>


More information about the Ibogaine mailing list